MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3904/kjim.2004.19.2.132

Медицинская библиотека · The Korean journal of internal medicine · 2004

Nail changes during docetaxel containing combination chemotherapy.

Woo In Sook, Shim Kon Ho, Kim Gi Young, Lee Myung Ah, Kang Jin Hyoung, Hong Young Seon, Lee Kyung Shik

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Nail toxicity following systemic chemotherapy is common. Onychopathy during the period of neutropenia following chemotherapy may cause subungual abscesses and serious infection. Despite taxoid-related toxicity being increasingly reported since 2000, there are still phase II systemic chemotherapy studies using taxoid that have never mentioned nail changes. Recently, new criteria for the evaluation of nail toxicity have been suggested. The present report is the first of its kind, in Korea, to describe a case of docetaxel-associated onychopathy, which improved following a reduction in the docetaxel dose.

Для цитирования: Woo In Sook, Shim Kon Ho, Kim Gi Young, Lee Myung Ah, Kang Jin Hyoung, Hong Young Seon, Lee Kyung Shik. Nail changes during docetaxel containing combination chemotherapy.. The Korean journal of internal medicine. 2004. DOI: 10.3904/kjim.2004.19.2.132.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.